By the same authors

From the same journal

Semisimplification for subgroups of reductive algebraic groups

Research output: Contribution to journalArticlepeer-review

Full text download(s)

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalForum of Mathematics, Sigma
DateAccepted/In press - 21 Jul 2020
DatePublished (current) - 9 Nov 2020
Volume8
Number of pages10
Original languageEnglish

Bibliographical note

© The Author(s), 2020.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations